# SDR IPXA1667092

- Difficulty date: May 30, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310089
- Part serial: 001251
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING OTBD T/E FLAP T/E WEDGE INBD END CAP CRACKED   FIBERGLASS.  WET LAY UP REPAIR CARRIED OUT IAW RS NR R-57-50-37100 REV A, REFER EO NR B767-5750-42998-A.
